| Model Number |
6481779 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred on the indian market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
Event or Problem Description
It was reported that the compressor's air outlet was contaminated with water.There was no patient harm.Manufacturer's ref.#: (b)(4).
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information the drainage valve has been found defective.The drainage valve is powered with 12 v and electrically controlled by the pc board.The purpose of the drainage valve is to remove water collected in the water separator at regular intervals.The valve is closed in non-activated condition.During operation, the valve will be activated (open) for approx.0.5 seconds twice every minute by the timing circuit on the pc board.When the valve opens, the water collected in the water separator will be transported to the drainage bottle.Water in the air gas module may damage the air gas module.Unfortunately, the claimed part has been not available for the further analyze of the issue.The cause of the issue was related to drainage valve.
Event or Problem Description
Manufacturer's ref.#: (b)(4).